An overdose occurs when someone takes one or more drugs in toxic amounts. Overdose symptoms may vary, and it is sometimes difficult to differentiate between the less severe side effects of the drug and the symptoms of a life-threatening overdose. With the help of this short article, you will learn about what are signs of an overdose.
Signs And Symptoms Of An Overdose:
The physical and mental symptoms of an overdose may vary depending on the type of medication taken and whether the drug is used in combination with other substances or not. The symptoms are given by,
- Dilated pupils
- Chest pain
- Severe difficulty breathing
- A rumbling sound indicates that the person’s airway is blocked.
- Blue lips or fingers
- Abnormal high body temperature
- Not responding
How Long Are The Overdose Symptoms And Signs?
A person may not show all or most of these symptoms. And the duration of an overdose may vary depending on other factors such as your body’s response, the type of substance, the amount used, and the severity of the overdose. However, even certain symptoms can indicate that a person is taking an overdose. If this is the case, the person should seriously take these symptoms.
What To Do If You Overdose?
If you or a loved one may have an overdose, you can seek immediate medical attention by calling 911 for immediate emergency help. However, be sure to put your safety at risk. Some drugs can induce violent or unpredictable behaviour in people who take them. If you misuse any substance, there is always a risk of overdose. However, certain actions and conditions can increase that risk further and it is important to be aware of it to reduce the chance that a person will overdose.